# SDR 07FDEA01727

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACF MODIFICATION AND REPAIR ASSESSMENT LT MLG WHEEL WELL: AT STA 1510, AT X =  30 FOUND LONG WITH CRACK THE 1 INCH ACCOMPLISHED CRACK STOP DRILL 1/4 '' DIA AND REPAIRED LONGERON IAW SRM 53-00-01 FIG 9  VOL I.
